Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 808102, 8 pages
http://dx.doi.org/10.1155/2014/808102
Research Article

On Ground States of Discrete -Laplacian Systems in Generalized Orlicz Sequence Spaces

1School of Mathematics and Computational Sciences, Wuyi University, Jiangmen 529020, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 29 January 2014; Accepted 25 March 2014; Published 13 April 2014

Academic Editor: Yuming Chen

Copyright © 2014 Juhong Kuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juhong Kuang, “On Ground States of Discrete -Laplacian Systems in Generalized Orlicz Sequence Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 808102, 8 pages, 2014. https://doi.org/10.1155/2014/808102.